Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A trivial tail homology for non-$A$–adequate links

Christine Ruey Shan Lee

Algebraic & Geometric Topology 18 (2018) 1481–1513
Abstract

We prove a conjecture of Rozansky’s concerning his categorification of the tail of the colored Jones polynomial for an A–adequate link. We show that the tail homology groups he constructs are trivial for non-A–adequate links.

Keywords
categorification, colored Khovanov homology, Jones polynomial
Mathematical Subject Classification 2010
Primary: 57M25, 57M27
References
Publication
Received: 6 January 2017
Revised: 20 September 2017
Accepted: 27 September 2017
Published: 3 April 2018
Authors
Christine Ruey Shan Lee
Department of Mathematics
University of Texas
Austin, TX
United States